[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.161.175.236. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
November 1982

Leprosy Downgrading Reaction Associated With Griseofulvin

Author Affiliations

From the Division of Dermatology, Department of Medicine, McGill University, Royal Victoria Hospital, Montreal.

Arch Dermatol. 1982;118(11):909-912. doi:10.1001/archderm.1982.01650230037024
Abstract

† A dramatic alteration from clinically subpolar tuberculoid leprosy toward subpolar lepromatous leprosy was observed during griseofulvin therapy in a 29-year-old man, despite apparently normal cell-mediated immunity. To our knowledge, this is the first reported case of a downgrading reaction associated with griseofulvin. It is possible that this reaction was due to inhibition of polymorphonuclear leukocyte chemotaxis by griseofulvin.

(Arch Dermatol 1982;118:909-912)

×